Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What Should I do?

i been on the pill seasonale for 5 months now and i only have a period every 3 months on this pill, well month 5 comes and its not time for my period but for the past 3 days i have been spotting and i do take the pill everyday and at the same time i dont miss it! Should I be worried about being pregnant again or what?

Answer Question
 
TatymMommi

Asked by TatymMommi at 2:41 PM on Jan. 18, 2010 in Pregnancy

Level 13 (934 Credits)
Answers (1)
  • no, when your on any type of pill, there is going to be some light spotting. read the pill instructions, it will explain everything.
    Anonymous

    Answer by Anonymous at 3:06 PM on Jan. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN